Posted by: Worried... | 2009-07-01

Short Period

Hi there. I' m 19 years old. I had in the past trouble with my period. It was very inconsisitant. I started on Nordette the last 2 months, and been taking it everyday at the same time, never missed one pill. Now I am getting married in less than a month. I am VERY stressed, and I have a problem with my thyroid. The last period I had was on time, but it lasted only 2 days. It was normal color as always. And the next one is due next week monday or tuesday. What I want to know, can the stress cause my period to be shorter or even go away? Can it be the thyroid problem? Should I worry a lot?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is most likely the Nordette which is making your period shorter and lighter. This is a normal side effect.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.